# SDR IPXA10M58262

- Difficulty date: January 5, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 60,229 hours, 11,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AAA704613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:2C CAC-STA 6-90 BETWEEN STR 51L AND 52, FRAME SUPPORT ANGLE HAS CORROSION.  REMOVED CLIP FRAME AT STA 6-90 FROM L47L TO L44R. FABRICATED FS 6-90 CLIP FRAME AND INSTALLED REF DWG AAA 7046, SRM 51-33-01 PG 17,  SRM 51-35-01 FIG 1.
